مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

1,099
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES

Pages

  61-76

Abstract

 Consider a repairable system where two types of failures occur with different rate functions. The choice of MINIMAL REPAIR or replacement depends on the types of failures. The length of replacement cycle becomes optimal in terms of the cost function and the concept of discounted cost. In this paper, for two REPAIRABLE SYSTEMS the OPTIMAL REPLACEMENT cycles are compared based on failure rate functions and probability of MINIMAL REPAIRs. Based on our results, one can make a decision for the period of replacement times. In order to illustrate the obtained results, numerical examples and simulation study are given.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    SAFAEI, FATEMEH, & AHMADI, JAFAR. (2015). COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES. JOURNAL OF STATISTICAL SCIENCES, 9(1), 61-76. SID. https://sid.ir/paper/124137/en

    Vancouver: Copy

    SAFAEI FATEMEH, AHMADI JAFAR. COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES. JOURNAL OF STATISTICAL SCIENCES[Internet]. 2015;9(1):61-76. Available from: https://sid.ir/paper/124137/en

    IEEE: Copy

    FATEMEH SAFAEI, and JAFAR AHMADI, “COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES,” JOURNAL OF STATISTICAL SCIENCES, vol. 9, no. 1, pp. 61–76, 2015, [Online]. Available: https://sid.ir/paper/124137/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button